Dimensional crossover of the exchange-correlation density functional

Garcia-González, P. (2000) Dimensional crossover of the exchange-correlation density functional. Physics Review B, 62 (4). pp. 2321-2329. ISSN 1550-235x



  • Garcia-González, P.
Copyright, Publisher and Additional Information: © 2006 American Physical Society. This is an author produced version of a paper published in Physical Review B. Uploaded in accordance with the publisher's self archiving policy.
  • Published: 15 July 2000
Institution: The University of York
Academic Units: The University of York > Faculty of Sciences (York) > Physics (York)
Depositing User: Physics Import
Date Deposited: 01 Aug 2008 15:39
Last Modified: 01 Aug 2008 15:39
Published Version: http://link.aps.org/abstract/PRB/v62/p2321
Status: Published
Publisher: American Physical Society
Refereed: Yes
Identification Number: https://doi.org/10.1103/PhysRevB.62.2321

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export